# SDR FDEA201112315465

- Difficulty date: December 31, 2011
- Submitted: January 4, 2012
- Operation: Air carrier
- Aircraft: N683FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 801
- Aircraft time: 18,915 hours, 10,198 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A53781038214
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR STRUCTURE FR 38, FR TO 38.2 LT SIDE OTBD OF SEAT TRACK 6L FRAME TO   FRAME TIE IN GUSSET HAS 2" CRACK.  REMOVED GUSSET TIE IN/SUPPORT IAW SRM 51-40-21, LOCATED AND DRILLED SUPPORT IAW SRM 51-72-10.  INSTALLED SUPPORT IAW SRM 51-40-21 AND 51-72-10.
